American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[2] M. Z. Garaev. The sum-product estimate for large subsets of prime fields. Proc. Amer. Math. Soc. 136 (2008) 2735-2739. MR 2399035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shaofang Hong. $L$-functions of twisted diagonal exponential sums over finite fields. Proc. Amer. Math. Soc. 135 (2007) 3099-3108. MR 2322739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski. Polynomial Gauss sums. Proc. Amer. Math. Soc. 133 (2005) 2225-2231. MR 2138863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John B. Friedlander and Igor E. Shparlinski. Double exponential sums over thin sets. Proc. Amer. Math. Soc. 129 (2001) 1617-1621. MR 1814088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Medrano, P. Myers, H. M. Stark and A. Terras. Finite Euclidean graphs over rings. Proc. Amer. Math. Soc. 126 (1998) 701-710. MR 1443395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Da Qing Wan. A Chevalley-Warning approach to $p$-adic estimates of character sums . Proc. Amer. Math. Soc. 123 (1995) 45-54. MR 1215208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Duke. On multiple Sali\'e sums . Proc. Amer. Math. Soc. 114 (1992) 623-625. MR 1077785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos J. Moreno and Oscar Moreno. Exponential sums and Goppa codes. I . Proc. Amer. Math. Soc. 111 (1991) 523-531. MR 1028291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1